# SDR ASOA201712311003

- Difficulty date: December 31, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 33,748 hours, 23,937 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH690315351
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL FUSELAGE SKIN CORRODED AT FS 397 BETWEEN STRINGERS 25L-26L. BLENDED CORROSION AND RESTORED FINISH IAW EA 30-2016-373 AND EC/TC EA 30-2016-373.
